MAUDE Adverse Event Report: DePuy Mitek LLC US INFLOW TUBING FMS VUE 24PK; Arthroscope

DePuy Mitek LLC US INFLOW TUBING FMS VUE 24PK; Arthroscope
Catalog Number 284508
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2026
Type of Reportable Event Malfunction

Brand Name
INFLOW TUBING FMS VUE 24PK
Common Device Name
Arthroscope
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50022519
Report Number1221934-2026-03280
Device Sequence Number13154859
Product Code HRX
UDI-Device Identifier10886705023066
UDI-Public(01)10886705023066(10)incomplete
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number284508
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer08/13/2026
Not provided
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/14/2026
08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown